# SDR DALA1243816701

- Difficulty date: July 20, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 44,098 hours, 16,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1717 Lbl 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR DECKPLATE HAS CORROSION STA 1681-1720 BL0-LBL56.  FOUND CORROSION OUT OF LIMITS AT STA 1717 LBL15, ALL OTHER AREAS IN LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER AND SHIM IAW B757 SRM 53-60-5.
